# SDR UPS204167

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND THE CENTER AIRSTAIR WEB WAS CORRODED AT BS 1223 BETWEEN LBL 20 AND RBL 20 WL 163.  MAINTENANCE FABRICATED AND INSTALLED NEW AIRSTAIR PER SRM 51-10-2, 51-30-2 AND 51-20-1.
